RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 81, Issue 1  


On Orders of Approximation of Function Classes in Lorentz spaces with Anisotropic Norm
G. A. Akishev
3
Spectral Theory of Linear Relations on Real Banach Spaces
A. G. Baskakov, A. S. Zagorskii
17
Quantization of Periodic Motions on Compact Surfaces of Constant Negative Curvature in a Magnetic Field
J. Brüning, R. V. Nekrasov, A. I. Shafarevich
32
Interpolation of Positive Operators
L. V. Veselova, F. A. Sukochev, O. E. Tikhonov
43
On the Injectivity of the Local Pompeiu Transform on the Sphere
V. V. Volchkov
59
Deformations of Functionals and Bifurcations of Extremals
V. S. Klimov
70
Fano Surfaces of Real Quartics
V. A. Krasnov
83
General Maximal Inequalities Related to the Strong Law of Large Numbers
Sh. Levental, H. Salehi, S. A. Chobanyan
98
On the Elementary Obstruction to the Existence of Rational Points
A. N. Skorobogatov
112
Unit Disk of the Smallest Self-Perimeter in a Minkowski Plane
A. I. Shcherba
125

Brief Communications
A Counterexample to the Dimension Conjecture
V. K. Beloshapka
136
Sobolev–Poincaré-Type Inequality on Metric Spaces in Terms of Sharp-Maximal Functions
E. V. Ignat'eva
140
Nondegenerate Saddles and Nonmixing Transformations II
A. V. Kochergin
145
Two-Component Generalizations of the Camassa–Holm Equation
P. A. Kuzmin
149
On the Existence of Entire Solutions to a Class of Semilinear Elliptic Equations on Noncompact Riemann Manifolds
E. A. Mazepa
153
General Notion of a Topological Space of Negative Dimension and Quantization of Its Density
V. P. Maslov
157
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019